MAUDE Adverse Event Report: ST PAUL DELTEC; PORT A CATH

ST PAUL DELTEC; PORT A CATH
Model Number 21-4591-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical implantable ports|deltec p.A.S.Port ports caused and adverse event.Reported the patient was normal until one month of implantation, the blood could not be drawn out when medicine was injected at the hospital.Film was taken, and it was found that the catheter fell into the heart.Emergency removal was required.Photos of product and xrays attached.This required emergent surgical intervention to remove the disconnect part that fell in to the heart.
 
Additional Manufacturer Narrative
Other, other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to user interface.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
DELTEC
Common Device Name
PORT A CATH
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key12325486
Report Number3012307300-2021-08471
Device Sequence Number2754177
Product Code LJT
UDI-Device Identifier10610586021565
UDI-Public10610586021565
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model Number21-4591-24
Device Catalogue Number21-4591-24
Device Lot Number3892377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1